# SDR DALA2018040802263

- Difficulty date: April 8, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 67,273 hours, 49,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 17 AND 26DE INOP SEAT MOUNTED.  REPLACED SEAT HARNESS AT SEATS 17DE AND 26DE PER AMM 33-52.  OPS CKS GOOD.
